# SDR SIMA20210312002

- Difficulty date: March 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 37,988 hours, 32,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY FLOOR PATH LIGHT STRIP HAS BROKEN OFF WIRES AT BASE-C/A-COMPLETE:RAR #8 LH EMERGENCY FLOOR PATH LIGHT STRIP IAW AMM 33-50-12. OPS CK GOOD
